| Model Number |
1002717 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump declared cartridge change error and customer initially had difficulty reloading cartridge while pump was in case.There was no adverse impact to the customer¿s blood glucose level.Customer removed case, confirmed cartridge seal was intact, successfully reloaded cartridge after seeing insulin drops, and resumed insulin delivery with guidance from technical support.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.